# SDR DL72W991088

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65604477
- Condition: Dented
- Location: Bs 1130-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DENTED BETWEEN FS 1130 AND 1166 BETWEEN STRINGERS 23R AND 24R.  THE SKIN DENT WAS CUT OUT WITH A 22.5 INCH X 6.5 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN     EXTERNAL DOUBLER PER ER/A 367383-14, REV A.
